# SDR SWAA2022100649130

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS887+5; BS887+9; BS927+17 RBL20. / [01] VERIFIED APPLICABILITY SRM 53-70-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS927+17 RBL20 IAW SRM 51-10-02; BLENDED AREA EVALUATED AS FOLLOW: L=2.0' W=1' D=0.025' ; ORIGINAL THICKNESS 0.040' PER BAC1496-377 ; REMAINING 0.015'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIGURE 103 DETAIL D.  TOOL ID: ATS 2472 S/N: UNKNOW DUE: 12/2022.;[02] COMPLETED STEPS 1-3. VERIFIED CORRECTIVE ACTION 1;[03] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q00EJQEQ;[04] VERIFIED CORRECTIVE ACTION 3.
